World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Infinite Dimensional Analysis, Quantum Probability and Related Topics cover

Volume 26, Issue 03 (September 2023)

Research Articles
No Access
Strong uniqueness of finite-dimensional Dirichlet operators with singular drifts
  • 2350009

https://doi.org/10.1142/S0219025723500091

Research Articles
Free Access
A Feynman–Kac approach for the spatial derivative of the solution to the Wick stochastic heat equation driven by time homogeneous white noise
  • 2350001

https://doi.org/10.1142/S0219025723500017

Research Articles
No Access
Ergodic theorems for higher order Cesàro means
  • 2250015

https://doi.org/10.1142/S0219025722500151

Research Articles
No Access
On stopping rules for tree-indexed quantum Markov chains
  • 2250030

https://doi.org/10.1142/S0219025722500308

Research Articles
Free Access
Matrix-valued Schrödinger operators over finite adeles
  • 2250031

https://doi.org/10.1142/S021902572250031X

Research Articles
No Access
Quantum Wasserstein distance of order 1 between channels
  • 2350006

https://doi.org/10.1142/S0219025723500066